MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK RX PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 425-2012X
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, a lot history review was performed.The device was returned for evaluation.The investigation is confirmed for the shaft break and hypotube bend.The definite root cause could not be determined based on the available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 425-2012x pta balloon dilatation catheter allegedly experienced break and material twisted and bent.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.

Brand Name
SLEEK RX PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key10279718
Report Number9616666-2020-00059
Device Sequence Number19464519
Product Code LIT
UDI-Device Identifier00801741132261
UDI-Public(01)00801741132261
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number425-2012X
Device Catalogue Number425-2012X
Device Lot NumberCMCY0114
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/15/2020
Patient Sequence Number1